# SDR VNAA202301181111

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 27,771 hours, 20,947 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX DOOR INNER HANDLE MOVED OUT OF LOCKED POSITION MULTIPLE TIMES DURING FLIGHT.   PERFORMED GVI OF INTERNAL PAX DOOR IAW CRJ 700 AMM  52-11-00-210-803.  PERFORMED FUNCTIONAL  TEST MULTIPLE TIMES IAW AMM 52-11-00-720-802. NO DEFECTS NOTED AT THIS TIME AND OPS CHECK GOOD. THE AIRCRAFT WAS REMOVED FROM SERVICE AND THE ROLLER BEARING WAS REPLACED.
